# SDR ABXA9701800

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rear Spar
- Part number: 99155964
- Condition: Cracked
- Location: Rt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT PYLON UPPER REAR SPAR IN THE AFT ACCESSORY COMPARTMENT CRACKED.  REPAIRED REAR SPAR ANGLE IAW ABX REA D953-21647.
